# SDR CALA2020012600253

- Difficulty date: January 22, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 62,352 hours, 23,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Part number: 111A2401
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING BOX BS 540 SHEAR ANGLE WAS CRACKED AT LBL 40.87.   REMOVED AND REPLACED THE OVERWING BOX SHEAR ANGLE. IAW SRM 51-40-02 AND DWG 1112401.
